# SDR FDEA200912114408

- Difficulty date: December 11, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA608093
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - AFT CARGO DOOR MID AFT AREA FOUND EXISTING REPAIR. EXISTING REPAIR AFT CARGO DR MID AFT AREA REMOVED & REPAIRED IAW EA 1-5230-  137513.  REPAIR  CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109. EO 1-5100-7-5001 A4 PT1.
